| Model Number |
MA3131 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: no product was returned by the customer, and the photo provided was not of the reported product failure.The customer complaint of discoloration could not be verified due to the product not being returned for failure investigation.A device history record review for model ma3131, lot number 18095212 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 03sep2018.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported that the bd maxguard¿ administration sets primary packaging was discolored and yellowing.The following information was provided by the initial reporter: "we have identified a quality issue with stock of medline item number (98786) - set admin 84in gravity (ref.(b)(4)), which prevents this product from being used in the production of our kits.It was found that there is yellowing on component.".